# SDR CALA2024111202839

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,161 hours, 29,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541014
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA INTERCOSTAL SPOT CORRISION AT RBL 11 BETWEEN STA 312 AND 328 MKD DOT 025 REF AAR N/R 9928262
